MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number MPV5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Client states as he was riding down the side walk on n knoxville ave, a pick up truck with trailer turned corner and the trailer hit client.Client states he fell over in the pwc, police and ambulance was called.
 
Additional Manufacturer Narrative
The client was admitted to the hospital for 3 days post incident so hoveround felt it was best to report.

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
6015 31st street east
suite 201
bradenton FL 34203
Manufacturer (Section G)
HOVEROUND CORPORATION
2318 whitfield industrial way
sarasota FL 34243
Manufacturer Contact
elizabeth cole
6015 31st street east
suite 201
bradenton, FL 34203
8007716565
MDR Report Key22883897
Report Number1056601-2025-00008
Device Sequence Number9604869
Product Code ITI
UDI-Device Identifier00859781000019
UDI-Public(01)00859781000019(11)240917
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMPV5
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexMale
Patient Weight84 KG